# SDR VGQY2010081300088

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B07941525
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NOSE WHEEL WELL MODIFICATION (EAM 4753027) FOUND LT AFT VERTICAL CHORD AT STA 340 CORROSION EXCEEDED LIMITS.  LT UPPER CHORD FABRICATED PER BOEING DWG 65B02941, CONTROL NO:  P0225289 LT UPPER CHORD REMOVED AND REPLACED PER SRM 51-30-02 REV 117.
